English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49605/84835 (58%)
Visitors : 7687228      Online Users : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72278


    Title: Value-at-risk in US stock indices with skewed generalized error distribution
    Authors: Lee, Ming-chih;Su, Jung-bin;Liu, Hung-chun
    Contributors: 淡江大學財務金融學系
    Date: 2008-11
    Issue Date: 2011-10-24 10:19:38 (UTC+8)
    Publisher: Oxon: Routledge
    Relation: Applied Financial Economics Letters 4(6), pp.425-431
    DOI: 10.1080/17446540701765274
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML127View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback